# SDR AALA202406047441

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 10,191 hours, 3,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Row 15 Abc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ISLE LIGHT IS LOOSE 15ABCE. SECURED LOOSE ISLE LIGHT 15ABC.
